Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 41-62
   Volumes 1-20
   Volumes 21-40
      Volume 40
      Volume 39
      Volume 38
      Volume 37
      Volume 36
      Volume 35
      Volume 34
      Volume 33
      Volume 32
      Volume 31
      Volume 30
      Volume 29
      Volume 28
      Volume 27
      Volume 26
      Volume 25
      Volume 24
      Volume 23
      Volume 22
      Volume 21
Search
VOLUME 30 | ISSUE 1 | PAGE 34
On anomalously slow stochastization in certain two-dimensional field theory models
The problem of stochastization of the initial conditions is studied numerically within the framework of the nonlinear Klein-Gordon equation. A specific case of the classical Yang-Mills equations is shown to identify the absence of stochastization.




Permission given by American Institute of Physics is appreciated.